A few months later

Having been on Tetralysal and using Isotrex for a few months – with one return trip to the dermatologist in which I was discharged from the hospital due to the clear improvements in my skin – I decided to take myself off the drugs. I was fed up of having to think about my medication whenever I went away or slept over at a friend’s, and was happy with how my skin was looking.

Pretty much as soon as I came off the Tetralysal a few zits on my chin appeared, but apart from that my skin stayed largely the same. However, after a few months, it did start getting worse and looking more similar to how it did before.

This was during a fairly stressful time at school – GCSE mocks and modules seemed to be consuming most of my time – and often I do find that stress affects my skin. Even after these exams finished though, it didn’t clear up. So back on the tetralysal it was!

This entry was posted in Prescriptions. Bookmark the permalink.

Leave a Reply